MathSciNet Relay Station
MathSciNet bibliographic data
MR2426244 22E65 (58D05)
Vizman, Cornelia The path group construction of Lie group extensions. J. Geom. Phys. 58 (2008), no. 7, 860–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement